RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 331–338 (Mi mz8218)  

The Lebesgue, Riesz, and Egorov theorems for nets

D. F. Goguadze

Computation Center, Academy of Sciences of the Georgian SSR

Full text: PDF file (665 kB)

English version:
Mathematical Notes, 1978, 24:3, 678–682

Bibliographic databases:

UDC: 517.5
Received: 18.03.1977

Citation: D. F. Goguadze, “The Lebesgue, Riesz, and Egorov theorems for nets”, Mat. Zametki, 24:3 (1978), 331–338; Math. Notes, 24:3 (1978), 678–682

Citation in format AMSBIB
\Bibitem{Gog78}
\by D.~F.~Goguadze
\paper The Lebesgue, Riesz, and Egorov theorems for nets
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 331--338
\mathnet{http://mi.mathnet.ru/mz8218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511634}
\zmath{https://zbmath.org/?q=an:0402.28005}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 678--682
\crossref{https://doi.org/10.1007/BF01097754}


Linking options:
  • http://mi.mathnet.ru/eng/mz8218
  • http://mi.mathnet.ru/eng/mz/v24/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:87
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020